Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/883

View Statistics
Title: Enhancement of the least-squares Padé method for discrete systems
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Model order reduction
Least-squares Padé approximation
Discrete systems
Stability
Markov parameters
System identification
Issue Date: Mar-2000
Publisher: Sage Publications
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Sage Publications, available from http://dx.doi.org/10.1243/0959651001540861
Citation: Lucas, T.N. 2000. Enhancement of the least-squares Padé method for discrete systems. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering. 214(2): pp.139-148. Available from http://dx.doi.org/10.1243/0959651001540861
Abstract: The least-squares Padé method for discrete system order reduction is further enhanced. First, it is shown how the method may be extended to produce true least-squares approximations between the time responses of the full and reduced models. Second, it is shown how different stable reduced degree denominator polynomials can be generated from subsets of the system Markov parameters. Examples are given to illustrate these enhancements to the method.
URI: http://hdl.handle.net/10373/883
ISSN: 0959-6518
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback